The range of a derivation on a Jordan–Banach algebra

Volume 146 / 2001

M. Brešar, A. R. Villena Studia Mathematica 146 (2001), 177-200 MSC: 17C65, 46H70, 47B47. DOI: 10.4064/sm146-2-4


The questions when a derivation on a Jordan–Banach algebra has quasi-nilpotent values, and when it has the range in the radical, are discussed.


  • M. BrešarDepartment of Mathematics
    PF, Koroška 160
    University of Maribor
    2000 Maribor, Slovenia
  • A. R. VillenaDepartamento de Analisis Matematico
    Facultad de Ciencias
    Universidad de Granada
    18071 Granada, Spain

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image